| Model Number |
2490G21 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient reported that the monitor had bad batteries leaking in the compartment.The patient was advised to switch out bad batteries and to try to transmit again.The monitor would remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: model: 2490g21, serial/lot#: (b)(4): the remote monitor was returned and analysis revealed that no defect was found.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The monitor was returned and replaced.